MAUDE Adverse Event Report: MO016 MO-MOBERLY NOVAPLUS HOT PACK, LARGE, 6X9; PACK, HOT OR COLD, DISPOSABLE

MO016 MO-MOBERLY NOVAPLUS HOT PACK, LARGE, 6X9; PACK, HOT OR COLD, DISPOSABLE
Model Number V11443-012B
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2022
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that the rn squeezed a hot pack to activate, the hot pack burst, spilling contents on her pants, shoes, and scrub jacket.There was no contact with skin, no injury or medical treatment required.
 
Additional Manufacturer Narrative
Device history record review was completed on the reported lot v2c011.The lot was found to have been manufactured and released to predetermined specifications.No anomalies were found during review of the records.We received one sample for evaluation.The sample was already activated.The root cause was determined to be torn pouch.The site will continue to monitor complaint trends.A cross-functional team has been established to closely monitor burst complaints; the team is focused on identifying root causes of failure for samples returned to minimize reoccurrence.

Brand Name
NOVAPLUS HOT PACK, LARGE, 6X9
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer (Section G)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer Contact
patricia tucker
3651 birchwood dr.
waukegan, IL 60085
8478874151
MDR Report Key14161326
Report Number1423537-2022-00748
Device Sequence Number20316472
Product Code IMD
UDI-Device Identifier10885380167218
UDI-Public10885380167218
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV11443-012B
Device Catalogue NumberV11443-012B
Device Lot NumberV2C011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/31/2022
Initial Report FDA Received Date04/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age45 YR
Patient SexFemale
Patient Weight73 KG